# SDR CALA2012080100491

- Difficulty date: August 1, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N24706
- Make and model: Boeing 737724
- Aircraft serial: 28767
- Aircraft time: 47,443 hours, 15,985 cycles
- Engine: Ge CFM567B24
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A11412
- Condition: Cracked
- Location: Bs 827
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 827R CRACKED AT FASTENER BETWEEN STR 8 AND STR 9R. REPAIRED FRAME 827 R IAW EA 5310-04716 REV C, OP 1, FIG 3.
